# SDR UALA2012092905505

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 42,181 hours, 10,488 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1209 EMERGENCY LIGHT BATTERY FUNCTIONAL CHECK FAILED.  M1209 BATTERY REPLACED AND OP TEST NORMAL IAW AMM.  P/N REPLACED 2013-1A WORK ACCOMPLISHED IAW NR HNZ504193.
